# SDR SIMA20210205007

- Difficulty date: February 5, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM OUTBD SUPPORT AT FR 47-48 CRACKED.  CRACK LENGTH .25 NUMBER OF CRACKS 1-C/A-PERFORMED A PERMANENT REPAIR OF THE LT OMEGA BEAM OUTBD SUPPORT AT FR 47-48 IAW EMB 145 SRM 53-23-02RE.
